# SDR DXTA2025092305045

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N244QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6167
- Aircraft time: 3,854 hours, 2,169 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 5861109
- Part serial: 3001
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER SECOND ENGINE START, GOT A STRONG BURNING RUBBER SMELL.  THEN LOST ALL CONDITIONED AIR TO COCKPIT.   REMOVED DEFECTIVE ACM P/N 586110-9, S/N 3001 & INSTALLED A REPAIRED ACM P/N 586110-9, S/N 104-2749 FOR REPLACEMENT IAW MM 21-51-16 LEAK CHECKS & OPS CHECKED IAW 21-51-00 WITH NO DEFECTS NOTED.
